So about 2 weeks ago I started taking Prazosin (aka minipress) for nightmares causes by PTSD. Prior to this blood sugars were relatively good with an a1c of 5.6. Since I started taking it my blood sugars are basically always high like usually 200-400s. My endo just basically adjusted my lantus from 13 units to 15 unites which only helped for about 2 days. Im wondering if anyone else has had this issue with taking Prazosin? I cant think of any other changes that would cause the constant high blood sugars. Thanks in advance
Hi @Autumn_Rose I don’t take that medication but I’ve taken others that increase my insulin resistance and if I must take the medicine, I can increase my insulin, and I can consider getting more exercise. I can also consider reducing carbs at mealtimes. Please tell your doctor and your Endo and make sure they know you are having side effects. Good luck I hope you feel better.
Hi @Autumn_Rose . Like @joeI don’t take that medication either, but I was told by more than one endo that after a change it can take 3-4 days for the effects to “settle in.” It may be more Lantus is in order but I’m not the one to make that call so do loop in your endo. Hopefully some additional adjustments of some sort will get you back on track.
Thanks for the response! My endo did raise my lantus by 3 units. Lately my blood sugars have been more in range but not consistently but ill call my endo tomorrow.
Thanks Dorie! Yeah my endo did raise my lantus after 2 weeks, now my blood sugars are more in range but still having highs. I think ive been on the medication almost a month now, but ill call my endo again